MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804225-12
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to abbott vascular for analysis.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.The investigation determined the reported difficulty to advance and difficulty to remove appears to be related to operational circumstances of the procedure.Based on the reported information, it is likely that during advancement of both sds, the devices became tangled and/or stuck together resulting in the reported difficult to advance and remove.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The other xience skypoint referenced is filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified lesion in the mildly tortuous proximal left circumflex artery (plcx).Two xience skypoint stent delivery systems were advanced at the same time inside the guiding catheter (gc); however, the devices became stuck during advancement and were difficult to remove from the gc.There were no adverse patient effects and no clinically significant delay in the procedure.The procedure was completed using a non-abbott device.No additional information was provided.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12289427
Report Number2024168-2021-06910
Device Sequence Number19615647
Product Code NIQ
UDI-Device Identifier08717648232985
UDI-Public08717648232985
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1804225-12
Device Catalogue Number1804225-12
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XIENCE SKYPOINT DES 2.75 X 18